Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 13 found articles
 
 
  Relation of the Böttcher Equation with the Parametrized Poisson Integral
 
 
Title: Relation of the Böttcher Equation with the Parametrized Poisson Integral
Author: Kalnitskii, V. S.
Petrov, A. N.
Appeared in: Vestnik St. Petersburg University. Mathematics
Paging: Volume 51 (2018) nr. 4 pages 373-379
Year: 2018
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands